# SDR SWAA2024061484289

- Difficulty date: May 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 LBL43 WL208. MARKED<[01] ACCOMPLISHED REPAIR PER SRM 53-70-51-2R-6 REPAIR 6;[02] VERIFIED CORRECTIVE ACTION 1.
